Focal points and sup-norms of eigenfunctions II: The two-dimensional case

Christopher D. Sogge, Steve Zelditch

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We use a purely dynamical argument on circle maps to improve a result in our accompanying article, [5], on real analytic surfaces possessing eigenfunctions that achieve maximal sup norm bounds. The improved result is that there exists a 'pole' p so that all geodesics emanating from p are smoothly closed.

Original languageEnglish (US)
Pages (from-to)995-999
Number of pages5
JournalRevista Matematica Iberoamericana
Volume32
Issue number3
DOIs
StatePublished - Jan 1 2016

Keywords

  • Eigenfunctions
  • L∞ bounds

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Focal points and sup-norms of eigenfunctions II: The two-dimensional case'. Together they form a unique fingerprint.

  • Cite this